| Model Number |
480299-06 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 8mm suction irrigator instrument has a hole in the blue tube at the front.The procedure was continued as planned with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.